I have been on Tri-Sprintec for about a year, and I take it within a couple hours of my scheduled time every day. I was on the tail end of my period today, and my boyfriend accidentally came inside of me. I just started my new cycle of pills this morning. Should I be concerned, or am I probably ok?
Birth Control pills (and nuvaring) work 3 ways. They prevent ovulation. They decrease the lining of the uterus, and they thicken the mucous at the cervix.
This means that if you take your pill every day at roughly the same time, you will not get pregnant. There are some medications that decrease the ability of the pill to work. One of them is antibiotics, so that if you’re on them you should use a backup method of birth control.
You will not get pregnant when you are on the inactive pills. YOU DO NOT OVULATE WHEN ON THE PILL.
You may have a very light or even no period from time to time because of the decrease in uterine lining.
You do not ever need to take plan B. The only reason for condoms when on the pills is to prevent STDS.
If you forget a pill your chances of getting pregnant increase slightly. The more pills your forget, the more your chance of pregnancy.
When first starting the pill you need to use back up birth control for at least the first week. After you start the pill, when you have your period has nothing to do with taking the pill. You just keep taking them one pack after the other. You do not stop them if you start spotting, you do not stop them if you don’t have a period, bleeding has nothing at all to do with when you take your pills, once you’ve started them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2010 • 1 answer
Tri-Sprintec - I usually start my peiod on the 3rd placebo pill day, that's today and I haven't got?
Posted 22 Nov 2011 • 1 answer
Posted 8 Dec 2011 • 1 answer
Posted 27 Aug 2013 • 1 answer
Posted 5 Nov 2014 • 1 answer